MAUDE Adverse Event Report: STRYKER GMBH WIRE POST TENXOR; SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCES AND ACCESSORIES.

STRYKER GMBH WIRE POST TENXOR; SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCES AND ACCESSORIES.
Catalog Number 49362040
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Not returned.
 
Event or Problem Description
Tenxor wire clamp broke into pieces at end of procedure, identified at the end of case after tensioning wires and cutting and bending them over.

Brand Name
WIRE POST TENXOR
Common Device Name
SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCES AND ACCESSORIES.
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7883245
Report Number0008031020-2018-00609
Device Sequence Number1552513
Product Code LXT
UDI-Device Identifier07613327095210
UDI-Public07613327095210
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K000957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number49362040
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR